Post
open2u open2u 56-60, M 5 Answers Nov 25, 2012 in Health

Your Response

Cancel

Rapid increase in blood movement... basically what xxorama said.

Best Answer

Changes in blood pressure maybe?

Best Answer

Thank u for quick reply. He is my 20 year old son. He takes alot of medication for adrenal glands not working, but he also takes depakote . A mood stabilizer, Doctor has been reducing it down slowly. Could that cause this. He is still a little disoriented,

Best Answer

Medication is a tricky thing I know my vision fluctuates with my blood pressure fluctuates with blood pressure as I medicate. I would look up the listed and known side effects for his Meds, and see if vision effects are one the list. Also I am not a Doctor, I would talk to his doctor or a different one about the medication. Sometimes medication can work together in combo and produce side effects. The dirty little secret is every time one starts a medication it is an experiment as far as side effects and effectiveness, everyone is different enough that no Meds behave the same in ones body.

Best Answer

you should go to the eye doctor and have a check up...doesn't sound normal to me

Best Answer

YOU ARE GOING THROUGH WHAT IS CALLED THE AWAKENING LOOK IT UP IT WILL TELL YOU ALL ABOUT IT OK

Best Answer